# SDR AALA2019040189020

- Difficulty date: March 26, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 80,805 hours, 10,084 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS THE FLIGHT WAS DIVERTED ON ACCOUNT OF AN AFT CARGO FIRE WARNING INDICATION. FIRE BOTTLES DISCHARGED. EMERGENCY DECLARED. FLIGHT LANDED WITHOUT INCIDENT. RESPONDING FIRE CREW FOUND NO INDICATION OF FIRE. AIRCRAFT TAXIED TO GATE NORMALLY. MAINTENANCE REMOVED & REPLACED THE AFT CARGO SMOKE DETECTOR.
